advertisement
Question
Posted by: Angie | 2009/11/24

Ginette

My daughter has been using Ginette for an acne problem for nearly 2 months. She is suffering form hot flushes, blurred vision and spaced out feeling for the last few weeks particularly early in the morning.
Could these symptoms be linked to Ginette??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Angie
Yes it could be - please inform your doctor as he may need to change her medication to another brand.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/24

Hallo Angie
Yes it could be - please inform your doctor as he may need to change her medication to another brand.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement